DSpace ???jsp.layout.header-default.alt2???
 

Hokkaido University of Education Repository >
010. Journal of Hokkaido University of Education >
第 3巻 第2号 第二部 >

Please use this identifier to cite or link to this item: http://s-ir.sap.hokkyodai.ac.jp/dspace/handle/123456789/5387

Title: On the Theorem of Schur in the Special Cartan Space
Other Titles: 特殊Cartan空間に於けるSchurの定理について
Authors: 矢野, 晋平
???metadata.dc.identifier.ncid???: AN00038587
Shimei: 學藝. 第二部
Volume: 3
Issue: 2
Publisher: 北海道学芸大学
Issue Date: Feb-1952
URI: http://s-ir.sap.hokkyodai.ac.jp/dspace/handle/123456789/5387
Appears in Collections:第 3巻 第2号 第二部

Files in This Item:

File Description SizeFormat
3-2-B-04.pdf181.26 kBAdobe PDFView/Open
???jsp.display-item.firefoxattention???

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Copyright (c) FUKUOKA JO GAKUIN All rights reserved. - Feedback